Medicinal Products

ACTIVEED INFLUENZA

Generic drug of the therapeutic class: Allergology
active ingredients: Paracetamol, Chlorpheniramine, Ascorbic acid (E300)
Lab: Johnson & Johnson Sante Bea

Powder for oral solution
Box of 10 Sachets-dose
All forms

Indication

This drug is indicated for the treatment of colds, rhinitis, nasopharyngitis and flu-like conditions in adults and children over 15 years of age:

· Clear nasal discharge and watery eyes,

· Sneezing,

· Headache and / or fever.

Dosage ACTIFED INFLUENZA STATE Powder for oral solution Box of 10 Sachets-dose

RESERVED FOR ADULTS AND CHILDREN OVER 15 YEARS.

Administration mode

Oral way.

Pour the contents of the sachet into a large glass of water.

Preferably take the bag 1/4 of an hour before meals.

The evening intake should be favored because of the sedative effect of chlorphenamine maleate.

Dosage

The usual dosage is 1 sachet, to be renewed in case of need after 4 hours minimum, without exceeding 4 sachets per day.

1 sachet contains 500 mg of paracetamol.

For adults and children over 15 years of age, the dosage of paracetamol is 1 g per dose and 3 g per day.

In case of severe renal insufficiency (creatinine clearance less than 10 ml / min), the interval between two doses will be at least 8 hours.

The maximum duration of treatment is 5 days.

If fever or pain persists, the treatment course should be re-evaluated.

Against indications

· This medicine is contraindicated in the following situations:

o Hypersensitivity to one of the constituents of the sachet-dose,

o Hepatocellular insufficiency, due to the presence of paracetamol

o Due to the presence of chlorphenamine maleate:

§ Risk of glaucoma by closing the angle,

§ Risk of urinary retention related to urethro-prostatic disorders,

· Due to the presence of chlorphenamine maleate this medicinal product should not be used during breastfeeding (see section Pregnancy and breast-feeding ).

Adverse effects Actifed Influenza Conditions

Related to the presence of paracetamol:

A few rare cases of hypersensitivity reactions such as anaphylactic shock, angioedema, erythema, urticaria, skin rash have been reported. Their occurrence requires the definitive discontinuation of this drug and related drugs. Very exceptional cases of thrombocytopenia, leukopenia and neutropenia have been reported.

Linked to the presence of chlorphenamine maleate:

The pharmacological characteristics of chlorphénamine cause undesirable effects of unequal intensity and linked or not to the dose (see section Pharmacodynamic properties ):

Neurovegetative effects:

· Sedation or drowsiness, more marked at the beginning of treatment,

· orthostatic hypotension,

· Anticholinergic effect such as dry mucous membranes, constipation, accommodation disorders, mydriasis, heart palpitations, urinary disorders (dysuria, retention),

· Disturbances of balance, vertigo, loss of memory or concentration, more frequent in the elderly,

Motor incoordination, tremors,

· Mental confusion, hallucinations

Hypersensitivity reactions:

· Erythema, eczema, pruritus, purpura, possibly giant urticaria,

· Edema, more rarely angioedema,

· anaphylactic shock.

Hematological effects:

· Leukopenia, neutropenia,

· Thrombocytopenia,

· Hemolytic anemia.

Popular Posts

Category Medicinal Products, Next Article